Unfortunately this product is no longer available.
Paracetamol Ph. Eur. 500mg.
Sucrose, aspartame, saccharin and lactose. Contains phenylalanine. Gluten free.
Lemsip Cold & Flu Hot Drink Lemon & Menthol provides fast temporary relief of headache, sore throat, fever and body aches and pains in a soothing hot drink formula.
Lemsip Cold & Flu Hot Drink Lemon & Menthol is suitable for use while pregnant or breastfeeding. Each box of Lemsip Cold & Flu Hot Drink Lemon & Menthol contains 5 sachets.
Pour one sachet of powder into a mug and fill with hot, but not boiling water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
Reckitt Benckiser Healthcare, Auckland, New Zealand.
If you are currently taking other medications, have other medical conditions, you may be pregnant, or you are breastfeeding, please contact us to talk to a pharmacist.
These prices currently include GST (goods and services tax). If you intend to ship your order to a country other than New Zealand, you can turn GST off.